ON THE NATURE OF QUASI-PERIODIC OSCILLATION PHASE LAGS IN BLACK HOLE CANDIDATES

Record Type

  • Journal Articles

Full Title

  • ON THE NATURE OF QUASI-PERIODIC OSCILLATION PHASE LAGS IN BLACK HOLE CANDIDATES

Author(s)

  • Shaposhnikov N

Publication Title

Publication Title (abbreviated)

  • ASTROPHYS J LETT

Publication Date

  • 2012 Jun 20

DOI

  • 10.1088/2041-8205/752/2/L25

ISSN

  • 2041-8205

Volume

  • 752

Issue

  • 2

Page Count

  • 4

Article Number

  • L25

Keyword(s)

Citation

  • Shaposhnikov N. ON THE NATURE OF QUASI-PERIODIC OSCILLATION PHASE LAGS IN BLACK HOLE CANDIDATES. ASTROPHYS J LETT. 2012;752 (2):4.

Conditions of Use

  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • On any website or open access repository
  • Publisher copyright and source must be acknowledged
  • Must link to publisher version
  • Publisher's version/PDF may be used

More usage information may be available at SHERPA/RoMEO